# SDR AUS20040490

- Difficulty date: May 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS)  PILOTS WINDSHIELD CRACKED ON INSIDE LAMINATE.  OUTER LAMINATE WAS INTACT.
